×

zbMATH — the first resource for mathematics

Generalization of domination structures and nondominated solutions in multicriteria decision making. (English) Zbl 0298.90003

MSC:
91B06 Decision theory
90C05 Linear programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Yu, P. L.,Cone Convexity, Cone Extreme Points, and Nondominated Solutions in Decision Problems with Multiobjectives, Journal of Optimization Theory and Applications, Vol. 14, No. 3, 1974.
[2] Charnes, A., andCooper, W. W.,Management Models and Industrial Applications of Linear Programming, Vol. 2, John Wiley and Sons, New York, New York, 1961. · Zbl 0107.37004
[3] Stoer, J., andWitzgall, C.,Convexity and Optimization in Finite Dimensions, I, Springer-Verlag, Berlin, Germany, 1970. · Zbl 0203.52203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.